Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

I accidentally gave my 31-month son 3ml of family wellness nighttime cold & flu multi symptom relief instead of his cough medicine. Should I take him to the emergency. (He weighs about 27-30lbs)

The product you have I believe is a generic Tylenol Cold and Flu Multi Symptom Night Time (acetaminophen, dextromethorphan, doxylamine, pseudoephedrine). After giving 3ml, about a half a teaspoonful, unless the child has difficulty breathing there should not be
any severe problems or need for emergency. Keep him well hydrated.

Always double check the label before giving medications to children. Keep the drugs out of their reach or locked.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.